# SDR ASAA0480129

- Difficulty date: February 29, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 59304767
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV6 CHECK, FOUND STRIP, ANTI-ABRASION COATING AT OUTBOARD LOWER END OF LEFT INBOARD FLAP WEDGE AND EVALUATE 3 DENTS.  REMOVED DAMAGED SKIN SECTION, FABRICATED AND INSTALLED REPAIR SKIN IAW MD80 SRM 51-70-4.  (M)
